# SDR HEEA966733

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032011
- Condition: Failed
- Location: Xmsn
- Part time: 1,079 hours
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BALLS AND RACER SPALLED CAUSING TRANSMISSION METAL IN OIL. REPLACED WITH SERVICEABLE BEARING.
